# SDR SWAA990234

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF PRESSURIZATION ON ARRIVAL INTO SEA AT 4000 AGL AFTER SLOW DESCENT.  DESCENT INTO SEA WAS NORMAL WITH NORMAL CABIN INDICATIONS UNTIL 4000 AGL.  REMOVED AND REPLACED CABIN PRESS CONTROLLER PER M/M.
